p-Adic distribution of the unification of the Bernoulli, Euler and Genocchi polynomials


Ozden H.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.3, pp.970-973, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.01.075
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.970-973

Abstract

The aim of this paper is to construct p-adic distribution, on X subset of C-p, of the unification of the Bernoulli, Euler and Genocchi polynomials Y-n,Y-beta(x; k, a, b), which is given by